# SDR BJNA202506250001

- Difficulty date: June 25, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N801XT
- Make and model: Boeing 737-86N
- Aircraft serial: 35220
- Aircraft time: 49,650 hours, 18,234 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 651632333
- Part serial: 6306
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT 38000, L3 WINDOW DELAMINATED + SEPERATED FROM THE INNER PANE. REMOVED AND REPLACED L3 WINDOW PER AMM 56-11-21. LEAK CHK GOOD.
